# SDR AMTA200700474

- Difficulty date: October 2, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601205
- Condition: Unserviceable
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO WILL NOT TUNE (CONTINUOUS TONE).  REMOVED AND REPLACED RT HF COUPLER IAW MM 23-11-01-4, OPS CHECK OK.
